# SDR IXXA06SMN013S

- Difficulty date: January 5, 2006
- Submitted: April 8, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FWD CARGO COMPT L-34L CRACKED BETWEEN STA 600.000 AND STA 620.000.  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS, REMOVED LONGERON SEGMENT.  FABRICATED SPLICES (02 EA) (EXTRUSION BAR 7075 T6 51) FABRICATED NEW LONGERON SEGMENT (EXTRUSION 7075 T6 51) PERFORMED HEAT TREATMENT TO SPLICES (7075 T6 5 TO 7075 T6) IAW DC-8 SRM 51-1-1 PAGES 1, 13, 17.  PERFORMED NDT INSPECTION IAW DC-8 NDT SPM PART 08-00-02- TO 07.  CLEANED, TREATED AND PRIMED AREA + REPAIR PARTS IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DC-8 SRM 53-2-2 PAGE 6 FIG 4A, DC-8 SRM 53-2-2 FIG 10, DC-8 SRM 51-1-20D, DC-8 SRM 51-3-1 (TORQUED).
